Ref: 5631767

Ben-u-ron Caff Tablets

Ref: 5631767

Drug indicated for the treatment of mild to moderate pain and symptoms associated with flu-like conditions

Medicinal Product Not Subject to Medical Prescription

Contains 20 tablets

Available Colorsúnico

{{key}}
Matches size
{{size}}
4,20€

Limited Availability

Notify me when available
Available only for registered customers. Sign in / Register
    Read the package leaflet carefully and in case of doubt or persistence of symptoms consult your doctor or pharmacist. Information leaflet (FI) about this medicine is available in the InfoMed Database (Infarmed)
    We inform our customers that Medicines Not Subject to Medical Prescription (MNSRM) can only be delivered in the Municipality of Baião, Amarante, Mesão Frio, Peso da Régua, Resende, Cinfães and Marco de Canaveses.
    Usage Advice
    Indications: Ben-u-ron Caff is a Non-Prescription Medicine containing paracetamol, an analgesic and antipyretic drug that relieves pain and reduces body temperature in case of fever, and caffeine to increase the analgesic effect. It is effective in relieving mild to moderate pain, symptoms associated with flu-like conditions, headache, migraine, toothache, pain caused by dental interventions, menstrual pain, sore throat, muscle pain, post-traumatic pain. If you do not see improvement or get worse after 3 days of starting treatment with Ben-u-ron Caff, you should consult your doctor. This medicine is contraindicated in case of allergy or hypersensitivity to any of the constituents, if you suffer from liver disease, if you are under 12 years old or if you are taking other medicines containing paracetamol.
    Product Details
    Medicinal Product Not Subject to Medical Prescription. Composition: Paracetamol (500 mg), Caffeine (65 mg), Pre-gelatinized corn starch, Povidone 25, Croscarmellose sodium, Granulated microcrystalline cellulose, Anhydrous colloidal silica, Magnesium stearate
    How to Use
    Teenagers between 12 and 15 years old: 1 tablet every 6-8 hours, up to a maximum of 4 tablets per day. Adolescents over the age of 15 and adults: 1-2 tablets at 6-8 hour intervals up to a maximum of 6 tablets daily.
    Please select a size
    Please select material
    Add to cart